# SDR SWAA2024090534546

- Difficulty date: September 5, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 60,486 hours, 36,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FELL FROM CONTAINER. FRONT CAPTAIN SIDE SLIDE FELL FROM CONTAINER. FRONT CAPTAIN SIDE<[01] REINSTALLED FWD ENTRY SIDE PER MT 725-61-06
